# SDR HNAA2017031500087

- Difficulty date: March 15, 2017
- Submitted: March 15, 2017
- Operation: Air carrier
- Aircraft: N814EX
- Make and model: Dhav DHC8102
- Aircraft serial: 318
- Aircraft time: 59,166 hours, 66,176 cycles
- System (JASC): 7931 · Engine Oil Pressure
- Part: Warning Light
- Condition: False Activation
- Location: Oil Pressure
- Stage of operation: TO
- How discovered: O
- Nature of condition: N
- Precautionary procedure: C

## Discrepancy

ABORTED TAKEOFF AT 90KNOTS FOR A NR 2 ENGINE OIL PRESSURE WARNING LIGHT.   ALL ENGINE PARAMETERS NORMAL WHEN SITTING AT IDLE. NO CAUTION OR WARNING LIGHTS.  INSPECTED BOTH ENGINES. NO LEAKS NOTED.  SERVICED THE NR 1 ENGINE WITH 1QT AND NR 2 ENGINE WITH 2.5 QTS OF OIL . GROUND RAN AIRCRAFT. COULD NOT DUPLICATE. ALL ENGINE PARAMETERS NORMAL. OK FOR SERVICE.
